Skip to content
help
avatar
anon22 posted:
I started my period on friday which was onn time and it. Ended monday. I had sexual intercourse Wednesday and woke up the next day bleeding. Its very light but heavy enough to use a light tampon. This is the first time and im not on any pills
Was this Helpful?
0 of 0 found this helpful
Reply
 
avatar
newgirl2010 responded:
I am on the pill and have had a similar bleeding scenario you describe. which in theory shouldn't happen because pills are usually clockwork.

has your period always been on time and ended on time?

have you been on birth control pills and stopped? did you at any point in the last month use Plan B?

My inclination would be not to worry about it. if it continues, definitely consult a doctor.

Are you using protection? in theory a short, light bleed outside of your period could be implantation bleeding. However, the timeframe you suggest of your period ending and the intercourse would make implantation bleeding unlikely.
 
avatar
anon22 replied to newgirl2010's response:
My period is always on time except last month it was 9 days late. I stopped taking pills around may and havent taken plan b recently and we dont use protection.
 
avatar
newgirl2010 replied to anon22's response:
okay, a couple things could be going on. since you went off the pill, your body may just be getting used to a regular cycle again. Did you have regular cycles before going on the pill? If not, you will likely return to irregular cycles.

as far as not using protection...obviously that puts you at a pregnancy risk. Not sure if you thought you couldn't get pregnant so close to your period starting or ending--that isn't the case. So be careful.

Back to the concept of implantation bleeding, knowing that you haven't been using protection, this becomes more of a concern since your bleeding was so short.

Though, my guess would be it is your body still trying to regulate itself after the use of hormonal birth control.
 
avatar
anon22 replied to newgirl2010's response:
I have always had regular ones. I stopped the pill because they made me sick.
 
avatar
NotLookingNow replied to anon22's response:
Try a different brand of birth control
I tried 3 different ones before i got used to YAz
The other ones would make me nauseous all day


Helpful Tips

might be pregnant in 3 months rubella vaccination?
My wife is vaccinated rubella vaccine, doctor was note "she is not pregnant within 3 months". If she's pregnant in that time, what is ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.